Oxaliplatin-Induced Lung Toxicity. Case Report and Review of the Literature

Author(s): Tiziana Prochilo, Chiara Abeni, Paola Bertocchi, Alberto Zaniboni.

Journal Name: Current Drug Safety

Volume 7 , Issue 2 , 2012

Become EABM
Become Reviewer

Abstract:

Rapidly developing pulmonary fibrosis associated with the use of the anti-cancer drug oxaliplatin has been reported mainly by Asiatic literature as isolate case reports. This rare but potentially fatal side effect has neither identified risk factors nor established treatment guideline. We report here a new clinical case concerning a patient with advanced gastric cancer treated with the oxaliplatin-based FOLFOX regimen along with a review of the literature as well as a discussion of emerging experimental treatment mainly based on imatinib.

Keywords: Imatinib, oxaliplatin, pulmonary fibrosis.

Rights & PermissionsPrintExport Cite as

Article Details

VOLUME: 7
ISSUE: 2
Year: 2012
Page: [179 - 182]
Pages: 4
DOI: 10.2174/157488612802715672
Price: $65

Article Metrics

PDF: 19